Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Have burning sensation on penis. Had unprotected oral sex. Can I take levofloxacina?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2010
Answered : 6224 Questions
Question
I have a burning sensation on my penis AND a few red spots .. I hard only oral sex not protected.
What could this be.. Should I take something like levofloxacina? I am now in Europe.
Thank you!
Posted Fri, 26 Jul 2013 in Men's Health
 
 
Answered by Dr. Rahul Kumar 3 hours later
Hello,
Thanks for the query.
Just red spots without any other symptoms may not be infective. It can be due to irritation by saliva. Levofloxacin may not be required. Just apply a mild steroid cream like hydrocortisone and take some anti histamine tablet like cetrizine. You will be fine.
Let me know if you have any other doubts.
Thank you.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor